| Model Number |
EGIA60AXT |
| Medical Device Problem Codes |
Difficult to Open or Close (2921); Fail-Safe Problem (2936); Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: egiaustnd, egiaustnd endogia ultra univ std stap, (lot # p5a0823).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, intra-operatively of a laparoscopic total gastrectomy with roux-en-y, after the 6th firing, the scrub nurse tried to open the reload outside of the patient to load a new reload.The black pull-back knobs were pulled but the reload would not open and therefore could not be unloaded.The reload was fired again outside the patient and the scrub nurse pulled back the black knobs to retry to open the jaws, but was still unsuccessful.Another handle and reload were used to complete the case.There was no patient injury.